Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 38, Issue 1, Summer 1997  pp. 151-171.

An excision theorem for the K-theory of C*-algebras

Authors Ian F. Putnam
Author institution: Department of Mathematics and Statistics, University of Victoria, Victoria, B.C. V8W 3P4, CANADA

Summary:  We consider a pair of C*-algebras $A' \subseteq A$. The K-theory of the mapping cone for this inclusion can be regarded as a relative K-group. We describe a situation where two such pairs have isomorphic relative groups.

Contents    Full-Text PDF